# SDR USAA2013092300019

- Difficulty date: September 2, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 41,378 hours, 16,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53571550226
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON ANGLE AT FRAME 71 BETWEEN S25R TO S30R.  REPLACED ANGLE IAW SRM 51-72-11 & DWG D53571510.
